# SDR CA970407008

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360KB
- Propeller: Mcauly 3AF32C508
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 3921
- Condition: Threads Flatened
- Location: Prop
- Part time: 1,009 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION AND HUB THREADS WERE FOUND FLATTENED, DUE TO REMOVING AND INSTALLING THE PROPELLER.
